# SDR HALA20250520143

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 20,727 hours, 4,400 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU START FAILED 3 TIMES WHEN ATTEMPTING TO START AFTER LANDING. ECAM VERIFIED AUTO SHUTDOWN EACH TIME. FOLLOWED TSM 49-00-81-810-825,REMOVED AND REPLACED IGNITION EXCITER PER AMM 49-41-38 AND REMOVED & REPLACED IGNITER PLUG PER AMM 49-41-41. OPS CHECK GOOD RUNNED APU TWICE FOR 5 MINS. EACH, NO DEFECT NOTED.
